# SDR DALA2021111206978

- Difficulty date: November 10, 2021
- Submitted: November 12, 2021
- Operation: Air carrier
- Aircraft: N859NW
- Make and model: Airbus A330-223
- Aircraft serial: 0722
- Aircraft time: 63,565 hours, 7,869 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3359 DENT WAS FOUND ON THE FUSELAGE SKIN AND FRAME AT FR 11A, STR 25L. CORRECTIVE ACTION: PERFORMED CORRECTIVE ACTION REF ER/A 595120-14. (2013456)
